# SDR SWAA2025060978675

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,209 hours, 34,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LEFT AND RIGTH AFT DOORS SLIDE COVER RUBBING AGAINST TO SCUFF PLATE WHEN THE DOOR IS GOING TO CLOSE POSITION 2025-298158<[01] INSTALLED CORRECTLY LEFT AND RIGTH AFT DOORS SLIDE COVER IAW MT 725-61-06-EA-SW AND MT 725-61-06-SA-SW;[02] INSTALLED CORRECTLY LEFT AND RIGTH AFT DOORS SLIDE COVER IAW MT 725-61-06-EA-SW AND MT 725-61-06-SA-SW
